# SDR IPXA2019061754297

- Difficulty date: June 9, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5751 · Ailerons
- Part: Reinforcement
- Part number: A57212294200
- Part serial: 0852
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRLW OUTBOARD OF ALL SPEED AILERON - INSIDE WEDGGE - SPLICE PLATE IS CRACKED MARKED IN RED - DOT & STREAMER ATTACHEDREMOVED AND REPLACED SPLICE REINFORCEMENT PLATE IAW AIRBUS DWG A57246552 AND A300-600 SRM 51-40-21
